# SDR ABXA9800527

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582387
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-CHECK, FOUND FUSELAGE FRAME AT FS 980 CRACKED AT LONGERON 16R.  REPLACED FUSELAGE FRAME SECTION FROM LONGERON 15R TO LONGERON 18R IAW DC-9 SRM CHAPTER 53-03.
